# SDR SWIA971970

- Difficulty date: September 10, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N204SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120243
- Aircraft time: 23,837 hours, 31,278 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Blocked
- Location: Lt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RED LIGHTS BOTH A AND B WHEN GEAR LEVER IN DOWN POSITION.  GEAR LOWERED BY ELECTRIC OVER-RIDE.  TROUBLESHOT SYSTEM FOUND SAFETY WIRE PIG TAIL ON ''''A'''' SYSTEM LEFT MAIN GEAR PROX SENSOR, CURLED OVER IN BETWEEN SENSOR AND TARGET.  REPOSITIONED SAFETY WIRE.  SWUNG GEAR 10 TIMES AS PER MM  32-00-00, OPS CHECKS GOOD.
